# SDR SWIA202054958

- Difficulty date: November 21, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Nut
- Condition: Corroded
- Location: Transmitter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR POSITION TRANSMITTER HAS CORRODED HARDWARE.  C-CHECK RO 12/28/2020.  REMOVED AND INSTALLED NEW HARDWARE ON THE LT ELEVATOR POSITION TRANSMITTER, REFERENCE CRJ700 AMM.  PERFORMED AN OPERATIONAL TEST WITH NO DEFECTS NOTED.
